# SDR 96ZZZX4387

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N514QS
- Make and model: Braero BAE1251000
- Aircraft serial: NA1005
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Longeron
- Part number: 2660042505
- Condition: Cracked
- Location: T/R Door
- Part time: 2,854 hours
- Component: Rohr, 26600021M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT ENGINE THRUST REVERSER UPPER DOOR INBOARD LONGERON ASSEMBLY ABOUT TWO INCHES FROM BUMPER.  LONGERON ASSY IS WEAK IN MACHINED AREA WHICH IS WHERE THE CRACK IS LOCATED.  SUBMITTER STATED IF THE BUMPER IS MODIFIED TO EXTEND PAST THE WEAK AREA, THE PROBLEM WILL PROBABLY GO AWAY.
